<  Back to the Polytechnique Montréal portal

Characterization of Trimmed Nurbs Surface Boundaries Using Topological Criteria

Mohammed Khachan, François Guibault and Hafsa Deddi

Article (2003)

An external link is available for this item
Additional Information: Nom historique du département: Département de génie informatique
Department: Department of Computer Engineering and Software Engineering
PolyPublie URL: https://publications.polymtl.ca/25799/
Journal Title: Numerical Algorithms (vol. 34, no. 2-4)
Publisher: Kluwer Academic Publishers
DOI: 10.1023/b:numa.0000005350.20098.b1
Official URL: https://doi.org/10.1023/b%3anuma.0000005350.20098....
Date Deposited: 18 Apr 2023 15:20
Last Modified: 05 Apr 2024 11:12
Cite in APA 7: Khachan, M., Guibault, F., & Deddi, H. (2003). Characterization of Trimmed Nurbs Surface Boundaries Using Topological Criteria. Numerical Algorithms, 34(2-4), 355-366. https://doi.org/10.1023/b%3anuma.0000005350.20098.b1

Statistics

Dimensions

Repository Staff Only

View Item View Item